# SDR VTZA95186

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducers
- Part number: TY176004A
- Condition: Out Of Adjust
- Location: Lt/Rt Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 6345 - IAD-LGA - DURING THE CRUISE, RETURNED TO IAD DUE TO THE FLAP ASYMMETRY WARNING ILLUMINATING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE LEFT AND RT FLAP POSITION TRANSDUCERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
